# SDR WRLA98090

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: 66586F0
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, FLIGHT CREW WAS UNABLE TO OBTAIN ELECTRICAL POWER FROM NR 2 ENGINE IDG.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND ELECTRICAL CANNON PLUG ON FIREWALL (CORE-6 POSITION) WAS CONTAMINATED WITH DIRT, AND NOT ALLOWING PROPER CONTACT.  MAINTENANCE PERSONNEL CLEANED CANNON PLUG AND PERFORMED ENGINE RUN.  IDG CAME ON LINE WITH NO FAULTS.  A/C RETURNED TO SERVICE.  (M)
